Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Siren74

Puffy eyes from BP?

Recommended Posts

Hi All,

I have an odd problem that I am hoping someone else has experienced. I have been on the BP for about 3 days. The first night no issues. Yesterday I woke up and I had puffy under eyes. At first I thought I might have gotten carried away with my eye moisturizer the night before (I was afraid somehow my eye area would dry out) and I didn't think much of it as I thought they would deflate later in the day. They did not go down much but I did the normal routine thing anyway and this morning they were very puffy again and there was some puffage on the lids as well. Now, they don't hurt and I would not consider them swollen so much as puffy. I would say I look like a kid that had gone to bed after a good cry and woke up with puffy eyes versus both lids swollen shut and I can't see out of them. My face is a bit swollen and reddish which is normal from what I have read, but I have not come across anyone having this issue with the eyes. I put the BP gel around the area that would be showing if you were wearing sunglasses, I thought that would be far enough away from my eyes but am I mistaken?? ninja.gif

I did not use the BP today and my eyes are slowly returning to normal, but I am disappointed because in three days I have seen an improvement in my skin eusa_wall.gif Any thoughts, experiences or suggestions would be very appreciated. Thanks!

Share this post


Link to post
Share on other sites

When I first began the regimen 4 months ago, I experienced the exact same thing. It must have been my skin adjusting to the BP even though, like you, I kept it well away from the eye area. Give it a few more days. Certain areas of the skin are much more sensitive than others, so it doesn't take much to throw things out of whack. Hang in there!

Share this post


Link to post
Share on other sites
When I first began the regimen 4 months ago, I experienced the exact same thing.  It must have been my skin adjusting to the BP even though, like you, I kept it well away from the eye area.  Give it a few more days.  Certain areas of the skin are much more sensitive than others, so it doesn't take much to throw things out of whack.  Hang in there!

Share this post


Link to post
Share on other sites

Hi there... no, I didn't stop using the bp during that time. I use Eucerin as my moisterizer. I it put around the eye area and above my upper lip right after I wash my face. Those areas tend to burn really bad if any bp gets on them. When I go to moisturize the rest of my face after applying bp and waiting, I do not re-apply to the eye area (or above my upper lip). I have found that even the smallest traces of bp really upsets those areas. Hope that helps... best of luck to you!

Share this post


Link to post
Share on other sites

i've had this problem. and i agree with what needinghelp has said. Just apply moisturizer to that area right after washing. And no more after you've applied the bp.

also, sometimes the type of cleanser you're using can make a difference. Since I've been using Cetaphil, my eye area has not been so dry. tons of luck to you! eusa_angel.gif

Share this post


Link to post
Share on other sites

Hi, I'm glad I'm not the only one who has this problem - I used BP for the first time last night, and this morning I woke up with red, puffy eyes. At first I thought I was allergic to BP, but I went to webmd.com and saw that the symptoms for BP allergy are much more serious - shortness of breath, closing of the throat, hives, and swelling of lips, face, or tongue. So I'm pretty sure it's not an allergic reaction, I guess it's just my skin adjusting; for now I'll only use it at night, then maybe gradually I'll work up to twice a day.

Please post again if the puffy eyes stop eventually, or if they continue. I hope this is only a temporary thing, because the BP seems to be pretty effective; just one day ater my first use, my zits are less noticeable, so I would like to continue with the BP.

Share this post


Link to post
Share on other sites
Hi, I'm glad I'm not the only one who has this problem - I used BP for the first time last night, and this morning I woke up with red, puffy eyes. At first I thought I was allergic to BP, but I went to webmd.com and saw that the symptoms for BP allergy are much more serious - shortness of breath, closing of the throat, hives, and swelling of lips, face, or tongue. So I'm pretty sure it's not an allergic reaction, I guess it's just my skin adjusting; for now I'll only use it at night, then maybe gradually I'll work up to twice a day.

Please post again if the puffy eyes stop eventually, or if they continue. I hope this is only a temporary thing, because the BP seems to be pretty effective; just one day ater my first use, my zits are less noticeable, so I would like to continue with the BP.

Share this post


Link to post
Share on other sites
Hi, I'm glad I'm not the only one who has this problem - I used BP for the first time last night, and this morning I woke up with red, puffy eyes. At first I thought I was allergic to BP, but I went to webmd.com and saw that the symptoms for BP allergy are much more serious - shortness of breath, closing of the throat, hives, and swelling of lips, face, or tongue. So I'm pretty sure it's not an allergic reaction, I guess it's just my skin adjusting; for now I'll only use it at night, then maybe gradually I'll work up to twice a day.

Please post again if the puffy eyes stop eventually, or if they continue. I hope this is only a temporary thing, because the BP seems to be pretty effective; just one day ater my first use, my zits are less noticeable, so I would like to continue with the BP.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×